Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Centers of discontinuous piecewise smooth quasi-homogeneous polynomial differential systems
Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science (China))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences (China))

Date: 2019
Abstract: In this paper we investigate the center problem for the discontinuous piecewise smooth quasi-homogeneous but non-homogeneous polynomial differential systems. First, we provide sufficient and necessary conditions for the existence of a center in the discontinuous piecewise smooth quasi-homogeneous polynomial differential systems. Moreover, these centers are global, and the period function of their periodic orbits is monotonic. Second, we characterize the centers of the discontinuous piecewise smooth quasi-homogeneous cubic and quartic polynomial differential systems.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MDM-2014-0445
Note: Número d'acord de subvenció AGAUR/2017/SGR-1617
Note: Número d'acord de subvenció EC/H2020/777911
Note: Número d'acord de subvenció EC/H2020/655212
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Global center ; Quasi-homogeneous polynomial systems ; Piecewise smooth systems ; Dynamics
Published in: Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 12 (December 2019) , p. 6495-6509, ISSN 1531-3492

DOI: 10.3934/dcdsb.2019150


Available from: 2020-12-31
Postprint

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2020-04-15, last modified 2020-08-01



   Favorit i Compartir